# SDR 96ZZZX3490

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17789
- Make and model: Boeing 727232
- Aircraft serial: 20643
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Antenna Plate
- Condition: Corroded
- Location: Bs 720-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT A/C BAY, LEFT ACCESS BAY DOOR NR 3340L HAS LEVEL 2 CORROSION ON INBOARD SIDE OF STRUCTURE LBL=12 INCHES, STA 720E TO STA 740.  REMOVED CORROSION PER SRM 51-10-2.  ALODINES ANTENNA PLATE PER SRM 51-10-2.  PRIMED PER SRM 51-10-6.  FABRICATED NEW ANTENNA BASE PLATE PER SRM 51-10-1.  CORROSION REMOVED, MATERIAL LOSS WITHIN LIMITS PER SRM 53-10-1, FIGURE 1.  ALL PANELS CLOSED COMPLETE.
